# SDR IPXA2015100994607

- Difficulty date: September 24, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 67,716 hours, 13,688 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING REAR SPAR UPPER CAP AFT FLANGE CORRODED XORS 1042.  REPAIRED CORROSION, XORS1041-1046, IAW EA 011-5710-01-A6000, REV IR AND EO 5710-58934-A.
